# SDR SWIA2020012147879

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR SURROUND FUSELAGE SIDE LOWER FWD HANDRAIL BRACKET/CLIP HAS CORROSION.   (MARKED)       (C-CHECK)   RO:1/17/2020REMOVED CORROSION FROM PAX DOOR SURROUND FUSELAGE SIDE LOWER FWD HANDRAIL CUP BRACKET/CLIP, IAW BOMBARDIER CRJ200 SRM. THE PAX DOOR SURROUND LOWER FWD HANDRAIL BRACKET/CLIP IS IN LIMITS REF. CRJ200 SRM. THE ORIGINAL MATERIAL THICKNESS IS 0.063" REF. CRJ200 SRM. THE REMAINING THICKNESS IS 0.057" AND THE REMOVED MATERIAL IS 0.006" REF. THE NDT REPORT. THE ALLOWABLE MATERIAL LOSS IS 10% OR 0.006Ï¿½ REF. CRJ200 SRM.
